# SDR AALA991236

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Tr Unit
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2326 - EN ROUTE DFW-ORD, LEFT HYDRAULC FLUID QTY DROPPED TO RED BAND.  ABNORMAL PROCEDURE FOR SLAT/FLAP EXTENSION ACCOMPLISHED AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT THRUST REVERSER CONTROL VALVE HYDRAULIC PRESSURE LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
